Article citationsMore>>

N. L. Youssef, S. H. Abed and A. Soleiman, “Cartan and Berwald Connections in the Pullback Formalism,” Algebras, Groups and Geometries, Vol. 25, No. 4, 2008, pp. 363-386.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top